An Independent Set of Axioms of MV-Algebras and Solutions of the Set-Theoretical Yang-Baxter Equation
Articles > Article · 2017
Authors: Tahsin ÖNER, İbrahim ŞENTÜRK, Gulsah Oner
Axioms, Journal Indexed in ESCI, International, Emerging Sources Citation Index (ESCI), 2017, vol 6, pp 17-17
Summary
The aim of this paper is to give a new equivalent set of axioms for MV-algebras, and to show that the axioms are independent. In addition to this, we handle Yang-Baxter equation problem. In conclusion, we construct a new set-theoretical solution for the Yang-Baxter equation by using MV-algebras.